Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Itching after taking COQ forte and viagra for erectile dysfunction. Side effect?

I AM UNDER TREATMENT FOR ERECTILE DYFUNCTION MY DOCTOR PRESCRIBED COQ FORTE WITH VIAGRA I HAVE TAKEN THE MEDICINE FOR ABOUT 45 DAYS.SINCE I HAVE SKIN ITCHING INTOLERABLY AND ON CONSULTATION MY DOCTOR DIRECTED ME TO STOP THE INTAKE OF COQ FOR 10 DAYS I WANT TO KNOW THE SIDE EFFECTS OF THE MEDICINES IF ANY PLEASE ENLIGHT ME
Asked On : Tue, 16 Apr 2013
Answers:  2 Views:  519
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Internal Medicine Specialist 's  Response
hello friend, you can have an itching skin reaction to either medication or its preservatives better in the ingredients. I would recommend stopping one at a time and seeing after 10 days if your itching goes away. Probably your allergic to one of the new medications. This does not mean it is a life-threatening emergency. He may consider going back to your doctor and getting a different prescription for your ailments that do not have the same allergic reaction. Have a great day.
Answered: Wed, 17 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

  User's Response
Hello and welcome to healthcare magic forum!

Side effects of Coq include headache, nausea, vomiting, upper chest or throat discomfort, stomach upset or indigestion, diarrhea, heartburn and loss of appetite. Itching or skin rash, dizziness, insomnia, fatigue, flu-like symptoms, irritability and increased light sensitivity of the eyes may also occur.
CoQ(Coenzyme Q10) is a substance naturally produced by the human body that facilitates the production of energy in your cells, its just a supplement so may not cause much side effects unless you are senstitive to it.

However please do follow what your doc has advised you to do.

Good Luck
Answered: Tue, 16 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor